# SDR ASOA2015052712913

- Difficulty date: May 5, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE CORRODED AT NUTPLATE.  REMOVED PAX DOOR LOWER SILL ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED FASTENER HOLES IN NEW SERVICEABLE PASSENGER DOOR SILL MOUNTING ANGLE IAW SRM 51-40-11-001-001-A01 AND DWG SH670-31810.  INSTALLED MOUNTING ANGLE ON SILL STRUCTURE BY INSTALLING SOLID RIVETS COMMON TO SILL AND MOUNTING ANFLE ATTACH FLANGE IAW SRM 51-42-06-001-001-A01, DWG SH670-31810.  INSTALLED REMAINING FASTENERS IN NEW MOUNTING ANGLE IAW SRM 51-42-06-001-001-A01.
